A. M. A. El-Sayed

Search this author in Google Scholar


Articles: 1

On set-valued functional integral equations of Hammerstein-Stieltjes type: existence of solutions, continuous dependence, and applications

Ahmed M. A. El-Sayed, Shorouk M. Al-Issa

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 2, 157-172

We study the existence of continuous solutions of a nonlinear functional integral inclusion of Hammerstein-Stieltjes type. The continuous dependence of the solutions on the set of selections and on some other functions will be proved. Nonlinear set-valued functional integral equations of Chandrasekhar type and nonlinear set-valued fractional-orders functional integral equations will be given as applications. An initial value problem of fractional-orders set-valued integro-differential equation will be considered.

Досліджується існування неперервних розв’язків нелінійного функціонального інтегрального включення типу Гамерштейна-Стілтьєса. Доведена неперервна залежність розв’язку від множини виборок і деяких інших функцій. Як застосування, розглядаються нелінійні багатозначні функціональні інтегральні рівняння типу Чандрасекара і нелінійні багатозначні функціональні інтегральні рівняння дробових порядків, а також задачі з початковими умовами для останнього класу рівнянь.


All Issues